# SDR DL76G091591

- Difficulty date: October 7, 2009
- Submitted: October 23, 2009
- Operation: Air carrier
- Aircraft: N152DL
- Make and model: Boeing 767-3P6
- Aircraft serial: 24984
- Aircraft time: 81,030 hours, 16,911 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Exterior
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

L-3 DOOR EXTERIOR EMERGENCY LIGHT INOP.  RELAMPED L-3 DOOR EXTERIOR EMERGENCY LIGHT.  OPS CHECK GOOD.
